# SDR AALA201902129010

- Difficulty date: February 10, 2019
- Submitted: February 14, 2019
- Operation: Air carrier
- Aircraft: N848NN
- Make and model: Boeing 737823
- Aircraft serial: 31103
- Aircraft time: 27,205 hours, 10,800 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: 141A8202
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  DURING A CHECK INSPECTION THE DOOR STOP PLATE BEARING PAD WAS FOUND TO BE DAMAGED ON THE L1 DOOR AFT SIDE BETWEEN S11L AND S13L. REPLACED DOOR STOP PLATE PER AMM 52-11-01.
